Working...
Welcome to Nucleus Catalog.
My Lightbox

Bibliographic details for "Massive Thoracic Hemorrhage Following Prolonged Overdose of Anticoagulants"

Page name
Massive Thoracic Hemorrhage Following Prolonged Overdose of Anticoagulants
Author
Nucleus Medical Media
Publisher
Nucleus Medical Media
Date of last revision
5 March 2020 10:33 EST
Date retrieved
24 October 2021 15:24 EDT
Permanent link
//catalog.nucleusmedicalmedia.com/massive-thoracic-hemorrhage-following-prolonged-overdose-of-anticoagulants/view-item?ItemID=3556

Citation styles for "Massive Thoracic Hemorrhage Following Prolonged Overdose of Anticoagulants"

AMA style

Nucleus Medical Media. Massive Thoracic Hemorrhage Following Prolonged Overdose of Anticoagulants. Nucleus Catalog. March 5 2020 10:33 EST. Available at: //catalog.nucleusmedicalmedia.com/massive-thoracic-hemorrhage-following-prolonged-overdose-of-anticoagulants/view-item?ItemID=3556. Accessed 24 Oct 2021.

APA style

Nucleus Medical Media (2020). Massive thoracic hemorrhage following prolonged overdose of anticoagulants [Digital image]. Retrieved from //catalog.nucleusmedicalmedia.com/massive-thoracic-hemorrhage-following-prolonged-overdose-of-anticoagulants/view-item?ItemID=3556

MLA style

Nucleus Medical Media. "Massive Thoracic Hemorrhage Following Prolonged Overdose of Anticoagulants." Nucleus Catalog. 5 Mar 2020 10:33 EST. Nucleus Medical Media. 24 Oct 2021 <//catalog.nucleusmedicalmedia.com/massive-thoracic-hemorrhage-following-prolonged-overdose-of-anticoagulants/view-item?ItemID=3556>.